메뉴 건너뛰기




Volumn 587, Issue 1-2, 2004, Pages 138-142

c-map, very special quaternionic geometry and dual Kähler spaces

Author keywords

[No Author keywords available]

Indexed keywords

ION;

EID: 1842637793     PISSN: 03702693     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.physletb.2004.03.009     Document Type: Article
Times cited : (27)

References (26)
  • 5
    • 79953688384 scopus 로고
    • Alekseevskii D.V. Izv. Akad. Nauk SSSR, Ser. Mat. 9:1975;315 Math. USSR Izv. 9:1975;297.
    • (1975) Math. USSR Izv. , vol.9 , pp. 297


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.